Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Diagnosed with fungal infection on penis. After applying cream penis become red and noticed new rashes on foreskin

User rating for this question
Answered by

HIV AIDS Specialist
Practicing since : 1974
Answered : 2405 Questions
Hi Doctor,

Based on our previous discussion, doctor has diagnose my penile rashes is due to fungal. Hence lately i have went to a GP and the GP has also diagnosed my condition to be fungal infection. Noted that i have applied the cream on my penile and the redish reduces. However sometimes i noted that the penile will become kinda red after the application of the anti fungal cream. There are no pealing of skin anymore i noted. Some of the red spots has reduces. However to day i noted that there are new red spots on the un circumcized area. I have just applied the cream for 4 days only. If the systom persist. Can it be herpes? How long it takes to clear the fungal? a month? Noted that i dont feel anything now (no pain and itchy on the penile). Although during the cream application the testical will be abit itchy and a bit redish. I think this is due mainly i also applied the cream on the testical as well.

Please kindly help thanks doctor.
Posted Sun, 15 Sep 2013 in Skin Hair and Nails
Answered by Dr. S. Murugan 4 hours later
Brief Answer:
Inadequate treatment of fungus. Psoriasis possible

Detailed Answer:
Welcome to XXXXXXX
Thanks for posting your query.

The following are the possibilities in your case:
1. A fungal infection not adequately treated. Oral and systemic anti-fungals also may sometimes be needed for a total eradication. Topical preparation alone are not sufficient. Partner treatment and ruling out predisposing factors like diabetes has to be ruled out. Sometimes 3-4 weeks treatment may be necessary.
2.Anti fungal creams you have applied might have produce allergy or some sort of irritation as you had developed some redness after application and it produce itching and redness over scrotal skin. Change to some other preparations may help.
3. Extension of dermatophyte fungus to scrotal skin.
4. Psoriasis also can produce lesions over genitals as you are having history of Psoriasis
If you are able to send pictures, able to discuss more.
Genital herpes will occur as multiple vesicles and these vesicles will rupture within a day and produce tiny grouped ulcers. They will heal within a week or two.
If you consult a Dermatologist he/she will be able to fix your problem and treat accordingly.
Get well soon.
Dr S.Murugan
Above answer was peer-reviewed by
Follow-up: Diagnosed with fungal infection on penis. After applying cream penis become red and noticed new rashes on foreskin 18 minutes later
Hi doctor please kindly refer to the pictures . I have applied some cream on it hence there are some white form on my penile .
Answered by Dr. S. Murugan 7 hours later
Brief Answer:
Not seems fungus, possible abrasion or irritation

Detailed Answer:
Welcome back.
You had sent 3 pictures. Out of which I don't find anything abnormal in the 1st picture.

With regards to other two pictures, it seems neither an yeast infection nor related to psoriasis.
It is more a localized inflammation of the inner aspect of foreskin along with some whitish discharge or deposits. It could be due to some irritation like soap or an abrasion during sex supper added with secondary infection.
Frequent cleaning and abstinence from sex alone will help you better. If it persists after 5 days oral antibiotics and Metranidazole tablets will heal the lesion.
But it is better for you to seek the help of a Dermato-venereologist or a dermatologist to guide you further after an examination.
It is not a big problem.
It will be cured very easily.
Dr S.Murugan
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor